Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 2, Pages 163-186
http://dx.doi.org/10.1155/S016117127900017X

An invitation on the study of univalent and multivalent functions

Department of Mathematics, University of South Florida, Tampa 33620, Florida, USA

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. W. Goodman, “An invitation on the study of univalent and multivalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 163-186, 1979. doi:10.1155/S016117127900017X